# SDR SWAA2022030727395

- Difficulty date: April 17, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE EXTERNAL SKIN BELOW CUTOUT HAS CORROSION AROUND FASTENER HOLES STA 797-842 RBL 27 / BLENDED AND REMOVED CORROSION AT AFT CARGO DOOR SURROUND EXTERNAL SKIN BELOW CUTOUT AROUND FASTENER HOLES ORG T .080' MAX MATERIAL LOSS OF .007' WITH .073' MATERIAL REMAINING. WITHIN LIMITS ACCOMPLISH HFEC OF BLENDED AREA; OPEN HOLES AND COUNTERSINKS NO DEFECTS NOTED RESTORED FINISH ALL WORK ACCOMPLISHED I/A/W EA 190282 REV IR AND S/W EA 1-753-34733 REV IR. FOLLOW UP ACTION REQUIRED SPEC LIMIT START DATE 15MAY19 INSPECTION THRESHOLD 547 DAYS. CONTACT SERVICE ENGINEERING FOR STAGE II AND III INSPECTION THRESHOLD; METHODS AND INTERVALS. REFERENCE BOEING MESSAGE SVS - SWA - 19 -0144.
